Alert archive / Iowa / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 221, NWS Sioux Falls, SD

May 28, 2004Dickinson County, Iowa

NWS Sioux Falls, SD issued this severe thunderstorm warning at May 28, 2004, 11:45 PM CDT for Dickinson County, Iowa. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2004, 11:45 PM CDT (04:45 UTC)
Expired
May 29, 2004, 12:15 AM CDT
In force
30 min
Issued by
NWS Sioux Falls, SD
Area
Counties, with a storm outline in the text

County Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 125 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 11:50 PM CDTHAIL 0.752 Se Lake Park, IA
May 28, 11:50 PM CDTHAIL 0.752 Se Lake Park, IA
May 28, 11:50 PM CDTHAIL 0.752 Se Lake Park, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 9:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.8 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2004-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2004-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1608 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WUUS53 KFSD 290445
SVRFSD
IAC059-290515-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1145 PM CDT FRI MAY 28 2004

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DICKINSON COUNTY IN NORTHWEST IOWA

* UNTIL 1215 AM CDT

* AT 1142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LAKE PARK...OR ABOUT 11 MILES WEST OF SPIRIT
  LAKE...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST OKOBOJI AROUND 1150 PM CDT
  OKOBOJI...WAHPETON...ARNOLDS PARK...MILFORD AROUND 1155 PM CDT
  ORLEANS...SPIRIT LAKE AROUND MIDNIGHT CDT
  TERRIL AROUND 1205 AM CDT
  SUPERIOR AROUND 1215 AM CDT

AT 1140 PM CDT...NICKEL SIZE HAIL WAS REPORTED IN HARRIS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 4349 9539 4328 9537 4326 9494 4349 9493

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:15 PM CDT, 8 hours 30 minutes earlier.

Area forecast discussion, May 28, 3:15 PM CDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
315 PM CDT FRI MAY 28 2004

.DISCUSSION...
WARM FRONT TO THE SOUTH WILL BE MOVING NORTH TONIGHT. EXPECT TSTMS
TO DEVELOP ALONG FRONT NEAR MISSOURI LATER THIS AFTERNOON AND THEN
SPREAD NORTH AS FRONT MOVES NORTH. A FEW STORMS COULD BE SEVERE THIS
EVENING...MAINLY EAST OF I29. THE QUESTION IS HOW FAR NORTH THE WARM
FRONT WILL MOVE BY SATURDAY MRNG...FOR NOW MOVE INTO NORTH PARTS OF
CWA. THIS WILL END THE CHANCE OF TSTMS IN SOUTH CENTRAL SD LATE
EVENING AND OVER REST OF AREA BY MORNING. SOUTH WINDS WILL STAY UP
TNGT KEEPING TEMPS UP. ON SATURDAY A COLD FRONT TO THE WEST WILL
MOVE INTO CENTRAL SD BY AROUND NOON...WITH MODELS TRYING TO SHOW THE
WARM FRONT EXTENDING IN SOUTHWEST MN. GOOD SOUTH WINDS OVER CWA AND
WITH PARTLY CLOUDY SKIES TEMPS SHOULD WARM INTO THE 80S. GOOD
MOISTURE OVER THE AREA...ESPECIALLY AFTER RAIN TONIGHT AND TSTMS
SHOULD DEVELOP IN WESTERN AREA BY AROUND NOON AHEAD OF FRONT. AS
FRONT MOVES EAST TSTMS SHOULD INCREASE OVER AREA. TSTMS LIKELY
GENERALLY FROM I29 AND EAST BY LATE AFTN INTO EVENING. THIS ALSO
BEST AREA FOR SEVERE WEATHER WITH HEAVY RAIN POSSIBLE. CHANCE OF
TSTMS WILL BE DECREASING FROM WEST TO EAST SATURDAY NIGHT BEHIND
FRONT WITH WESTERN AREAS DOWN TO SHOWERS AFTER MIDNIGHT. SUNDAY MRNG
SHWRS OVER CWA WITH ONLY SOME ISOLATED TSTMS OVER NW IA AND SW MN
EARLY. ENDED SHWRS OVER ALL BUT THE EAST BY AROUND NOON AND IN LATE
AFTN EAST.  TEMPS ON SUNDAY WILL BE 10 TO 15 DEGREES COOLER THAN
SATURDAY. WENT DRY SUNDAY NIGHT INTO MONDAY MRNG WITH COOLER MORE
STABLE AIR. SUNDAY AFTN AN UPPER WAVE SWINGS THROUGH AND WENT FOR A
CHANCE OF SHWRS. AS WAVE MOVES THROUGH SHOWERS WILL BE ENDING FROM
WEST TO EAST...EXCEPT IN FAR EAST WHERE CONTINUED THEM INTO TUESDAY.
KEPT HIGHS BELOW NORMAL ON MONDAY.

IN THE LONG RANGE..SHWRS ENDING IN EAST BY TUESDAY EVENING AS HIGH
PRESSURE PUSHES IN FROM WEST WITH MORE ZONAL FLOW. THIS WILL KEEP IT
DRY WEDNESDAY AND THURSDAY AS TEMPS WARM BACK UP TO NEAR NORMAL.
RIDGE MOVING FROM THE WEST ON THURSDAY AS WINDS BECOME MORE
SOUTHERLY. KEPT IT DRY ON THURSDAY WITH ABOVE NORMAL TEMPS.

&&

.FSD...WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

WB
Hazardous weather outlook, May 28, 1:52 PM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
152 PM CDT FRI MAY 28 2004

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-291200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
152 PM CDT FRI MAY 28 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
ISOLATED THUNDERSTORMS WILL BEGIN TO DEVELOP BETWEEN 4 PM AND 6
PM SOUTH OF A LINE FROM WESSINGTON SPRINGS TO SPENCER.
THUNDERSTORMS WILL BECOME MORE NUMEROUS ALONG AND EAST OF
INTERSTATE 29 TOWARD SUNSET. THE STORMS ARE EXPECTED TO REACH THE
INTERSTATE 90 CORRIDOR IN MINNESOTA AROUND 8 PM...AND MARSHALL
AFTER 10 PM. THE PRIMARY THREAT FROM THESE STORMS WILL BE LARGE
HAIL...WITH A FEW STORMS HAVING THE POTENTIAL TO PRODUCE GOLF
BALL SIZED HAIL. WHILE THE ENTIRE AREA COULD SEE LARGE HAIL...THE
BEST CHANCE WILL BE EAST OF A LINE FROM YANKTON TO BROOKINGS
SOUTH DAKOTA. THERE COULD ALSO BE AN ISOLATED WIND GUST IN EXCESS
OF 60 MPH NEAR THE MISSOURI RIVER INTO NORTHWEST IOWA PRIOR TO
SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS THE POTENTIAL FOR A SEVERE WEATHER OUTBREAK ON SATURDAY
AFTERNOON AND EVENING. A MODERATE RISK OF SEVERE WEATHER EXISTS
EAST OF LINE FROM BROOKINGS TO YANKTON SOUTH DAKOTA.
THUNDERSTORMS ARE EXPECTED TO BEGIN DEVELOPING BY EARLY AFTERNOON
NEAR THE JAMES RIVER AND MOVE EAST THROUGH THE EVENING. LARGE
HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS. THE LARGEST
THREAT FOR DAMAGING WINDS WILL BE EAST OF A LINE FROM DE SMET TO
YANKTON SOUTH DAKOTA. THERE WILL ALSO BE A TORNADO
THREAT...PRIMARILY IN SOUTHWEST MINNESOTA AND NORTHWEST IOWA LATE
SATURDAY AFTERNOON AND EVENING.

THERE IS ALSO THE POTENTIAL FOR HEAVY RAINS PRODUCING FLASH
FLOODING SATURDAY EVENING AND SATURDAY NIGHT.  THE MOST LIKELY
AREA FOR HEAVY RAIN WILL BE ALONG AND EAST OF INTERSTATE 29.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 4 PM SOUTH OF A LINE
FROM
WESSINGTON SPRINGS SOUTH DAKOTA TO SPENCER IOWA.
SPOTTER ACTIVATION WILL BE LIKELY AFTER 7 PM EAST OF A LINE FROM
YANKTON TO BROOKINGS.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

SCHUMACHER

In the hours before

Local storm report, May 28, 8:54 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
854 PM CDT FRI MAY 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             SIOUX CITY              42.50N 96.39W
05/28/2004  1.75 INCH        WOODBURY           IA   TRAINED SPOTTER

            NORTHWEST SIDE OF SIOUX CITY

&&

WB
Local storm report, May 28, 9:04 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
904 PM CDT FRI MAY 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             SIOUX CITY              42.50N 96.39W
05/28/2004  1.75 INCH        WOODBURY           IA   TRAINED SPOTTER

            2 MILES NORTH NORTHEAST OF SIOUX CITY AIRPORT

&&

WB
Local storm report, May 28, 9:05 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
905 PM CDT FRI MAY 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0837 PM     FUNNEL CLOUD     4 NE BERESFORD          43.12N 96.72W
05/28/2004                   LINCOLN            SD   TRAINED SPOTTER

&&

WB
Local storm report, May 28, 9:46 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
946 PM CDT FRI MAY 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TORNADO          2 NW CENTERVILLE        43.14N 96.99W
05/28/2004                   TURNER             SD   TRAINED SPOTTER

            2 TORNADOES NW OF CENTERVILLE EXIT ON INTERSTATE 29

0755 PM     TORNADO          3 W CENTERVILLE         43.12N 97.02W
05/28/2004                   TURNER             SD   LAW ENFORCEMENT

            TREES DOWN

0805 PM     HAIL             LENNOX                  43.35N 96.90W
05/28/2004  0.75 INCH        LINCOLN            SD   TRAINED SPOTTER

0815 PM     FUNNEL CLOUD     3 N JACKSON             42.49N 96.57W
05/28/2004                   DAKOTA             NE   PUBLIC

0820 PM     FUNNEL CLOUD     4 W ROCK VALLEY         43.20N 96.38W
05/28/2004                   SIOUX              IA   TRAINED SPOTTER

0858 PM     HAIL             SERGEANT BLUFF          42.40N 96.36W
05/28/2004  1.75 INCH        WOODBURY           IA   LAW ENFORCEMENT

0907 PM     HAIL             8 E BERESFORD           43.08N 96.62W
05/28/2004  0.88 INCH        UNION              SD   TRAINED SPOTTER

0920 PM     TORNADO          3 SW HAWARDEN           42.97N 96.52W
05/28/2004                   UNION              SD   TRAINED SPOTTER

&&

WB
Local storm report, May 28, 11:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 PM CDT FRI MAY 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TORNADO          9 WSW HURLEY            43.23N 97.26W
05/28/2004                   TURNER             SD   EMERGENCY MNGR

0712 PM     HAIL             SIOUX FALLS             43.54N 96.73W
05/28/2004  0.75 INCH        MINNEHAHA          SD   FIRE DEPT/RESCUE

0720 PM     TORNADO          6 NE DAVIS              43.32N 96.91W
05/28/2004                   LINCOLN            SD   PUBLIC

            SHED DESTROYED

0734 PM     TORNADO          3 SW LENNOX             43.32N 96.94W
05/28/2004                   TURNER             SD   LAW ENFORCEMENT

0737 PM     TORNADO          2 W CANTON              43.30N 96.62W
05/28/2004                   LINCOLN            SD   LAW ENFORCEMENT

0738 PM     HAIL             1 W MASKELL             42.69N 97.00W
05/28/2004  0.88 INCH        DIXON              NE   NWS EMPLOYEE

0742 PM     TSTM WND GST     3 S LENNOX              43.31N 96.90W
05/28/2004  0 MPH            LINCOLN            SD   EMERGENCY MNGR

            TRAILER AND BOAT FLIPPED OFF ROAD.

0744 PM     FUNNEL CLOUD     TEA                     43.45N 96.84W
05/28/2004                   LINCOLN            SD   TRAINED SPOTTER

            JUST TO THE WEST OF TEA

0800 PM     HAIL             LENNOX                  43.35N 96.90W
05/28/2004  0.75 INCH        LINCOLN            SD   TRAINED SPOTTER

0814 PM     TORNADO          4 NW BERESFORD          43.12N 96.84W
05/28/2004                   LINCOLN            SD   TRAINED SPOTTER

0818 PM     HAIL             10 W CANTON             43.30N 96.78W
05/28/2004  0.75 INCH        LINCOLN            SD   TRAINED SPOTTER

0828 PM     TORNADO          6 NE CENTERVILLE        43.18N 96.87W
05/28/2004                   LINCOLN            SD   LAW ENFORCEMENT

0832 PM     FUNNEL CLOUD     SIOUX CITY              42.50N 96.39W
05/28/2004                   WOODBURY           IA   EMERGENCY MNGR

            WEST SIDE OF SIOUX CITY

0841 PM     TORNADO          10 SW WORTHING          43.23N 96.91W
05/28/2004                   LINCOLN            SD   NWS EMPLOYEE

            3 TORNADOES

0851 PM     FUNNEL CLOUD     SIOUX CITY              42.50N 96.39W
05/28/2004                   WOODBURY           IA   TRAINED SPOTTER

0853 PM     TORNADO          BERESFORD               43.08N 96.78W
05/28/2004                   UNION              SD   PUBLIC

0855 PM     HAIL             SIOUX CITY              42.50N 96.39W
05/28/2004  2.00 INCH        WOODBURY           IA   TRAINED SPOTTER

            2 INCH HAIL AT MORNINGSIDE IN SIOUX CITY

0938 PM     HAIL             TERRIL                  43.31N 94.97W
05/28/2004  0.88 INCH        DICKINSON          IA   BROADCAST MEDIA

            DIME TO NICKEL SIZE HAIL

0956 PM     HAIL             WORTHING                43.33N 96.76W
05/28/2004  0.75 INCH        LINCOLN            SD   TRAINED SPOTTER

1015 PM     HAIL             LE MARS                 42.79N 96.17W
05/28/2004  0.75 INCH        PLYMOUTH           IA   BROADCAST MEDIA

1048 PM     HAIL             9 W QUIMBY              42.63N 95.82W
05/28/2004  0.88 INCH        CHEROKEE           IA   TRAINED SPOTTER

&&

WB
Local storm report, May 28, 11:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT ... CORRECTION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1127 PM CDT FRI MAY 28 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0851 PM     HAIL             SIOUX CITY              42.50N 96.39W
05/28/2004  1.75 INCH        WOODBURY           IA   TRAINED SPOTTER

            NORTHWEST SIDE OF SIOUX CITY

&&

MG

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:47 PM CDTSevere Thunderstorm WarningFSDLyon43 min
May 28, 8:04 PM CDTTornado WarningFSDSioux41 min
May 28, 8:26 PM CDTSevere Thunderstorm WarningFSDPlymouth, Woodbury49 min
May 28, 8:37 PM CDTTornado WarningFSDWoodbury23 min
May 28, 8:44 PM CDTTornado WarningFSDSioux46 min
May 28, 8:59 PM CDTTornado WarningFSDWoodbury31 min
May 28, 9:27 PM CDTTornado WarningFSDSioux33 min
May 28, 9:31 PM CDTTornado WarningFSDWoodbury29 min
May 28, 9:35 PM CDTSevere Thunderstorm WarningFSDPlymouth25 min
May 28, 9:48 PM CDTSevere Thunderstorm WarningFSDIda27 min
May 28, 9:57 PM CDTSevere Thunderstorm WarningFSDPlymouth, Sioux33 min
May 28, 9:57 PM CDTTornado WarningFSDWoodbury18 min
May 28, 10:15 PM CDTSevere Thunderstorm WarningFSDIda15 min
May 28, 10:17 PM CDTSevere Thunderstorm WarningFSDIda13 min
May 28, 10:30 PM CDTSevere Thunderstorm WarningFSDCherokee45 min
May 28, 10:32 PM CDTSevere Thunderstorm WarningFSDPlymouth28 min
May 28, 10:58 PM CDTSevere Thunderstorm WarningFSDIda62 min
May 28, 11:13 PM CDTSevere Thunderstorm WarningFSDCherokee32 min
May 29, 12:02 AM CDTSevere Thunderstorm WarningFSDBuena Vista28 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.